RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenov, S V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:397
Full texts:150
References:35

http://www.mathnet.ru/eng/person24980
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. S. V. Semenov, O. D. Timofeevskaya, N. E. Tyurin, “Analytic properties of the scattering amplitude in strong coupling theory”, TMF, 21:2 (1974),  207–212  mathnet; Theoret. and Math. Phys., 21:2 (1974), 1083–1087
2. S. V. Semenov, “Three-body problem in strong coupling theory”, TMF, 18:3 (1974),  353–366  mathnet; Theoret. and Math. Phys., 18:3 (1974), 251–260
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021